中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR

Search Results

Help

Item hits: (Results 1-3 of 3)

Items/Page:    Sort:
SIMILARITY SOLUTIONS OF DISPERSIVE LONG-WAVE EQUATIONS IN 2 SPACE DIMENSIONS [期刊论文]
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 1995, 卷号: 18, 期号: 10, 页码: 789-802
LOU, SY
Adobe PDF(634Kb)  |  View/Download:175/59
 
SYMMETRIES AND ALGEBRAS OF THE INTEGRABLE DISPERSIVE LONG-WAVE EQUATIONS IN (2+1)-DIMENSIONAL SPACES [期刊论文]
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1994, 卷号: 27, 期号: 9, 页码: 3235-3243
LOU, SY
Adobe PDF(316Kb)  |  View/Download:160/63
 
PAINLEVE TEST FOR THE INTEGRABLE DISPERSIVE LONG-WAVE EQUATIONS IN 2 SPACE DIMENSIONS [期刊论文]
PHYSICS LETTERS A, 1993, 卷号: 176, 期号: 40910, 页码: 96-100
LOU, S
Adobe PDF(360Kb)  |  View/Download:182/41
 

1

 

Valid XHTML 1.0!
Copyright © 2007-2018  中国科学院理论物理研究所 - Feedback
Powered by CSpace